# SDR SWAA2021051070440

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 75,078 hours, 44,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 520 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACK INDICATION AT BS 520 +13 AND S-4R ; / C/W STEP3.DO A HIGH FREQUENCY EDDY CURRENT (HFEC) HOLE PROBE INSPECTION OF ANY ADDITIONAL EXISTING FASTENER HOLES COMMON TO THE REPAIR AREA PER 737 NDT PART 6; 51-00-00 PROCEDURE 16 USING A 0.030' NOTCH STANDARD. REFERENCE THIS EA FIGURE 2-1.ACCOMPLISHED NO DEFECTS.C/W STEP 4.DO A HIGH FREQUENCY EDDY CURRENT (HFEC) HOLE PROBE INSPECTION OF ALL EXISTING FASTENER COUNTERSINKS COMMON TO THE REPAIR AREA PER 737 NDT PART 6; 53-30-00; PROCEDURE 3 OR 4. REFERENCE THIS EA FIGURE 2-1.ACCOMPLISHED NO DEFECTS.; STEP 10 N/A; COMPLIED WITH EA
